# SDR SWAA2022031160555

- Difficulty date: July 8, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 38,235 hours, 22,990 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Lav Serv Cut Out
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON HINGE CLOSEOUT PLATE AT CUTOUT FOR TOILET SERVICE DOOR (145AL) - MARKED / ACCOMPLISHED REPAIR EA 1-752-2595 REV IR AND ER 19-04268 REV IR.
